# SDR SIMA201804130003

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER BEAM HAS CORROSION.  BLENDED IAW SRM 51-10-03, AND 51-10-05.  FOUND TO BE OUT OF LIMITS.   LOCATED, DRILLED, ALODINED, AND INSTALLED A NEW BEAM IAW SRM 51-20-03, 51-20-04, AND CPM 51-21-04.
